# SDR SWAA980203

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354105
- Condition: Low Press
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND AFT ENTRY DOOR ESCAPE SLIDE PRESS LOW.  REPLACED PER BOEING M/M.
